# SDR 0700416740

- Difficulty date: January 18, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 73,124 hours, 15,801 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN NR 3 PYLON CAP SKIN AT FRONT SPAR CHORD AND REAR ENGINE MOUNT BULKHEAD UPPER FORWARD FRAME.  REPAIRED PER EA 67-208615.
